Commun. Korean Math. Soc. 2023; 38(1): 205-221
Online first article December 7, 2022 Printed January 31, 2023
Copyright © The Korean Mathematical Society.
Vinay Kumar, Rajendra Prasad, Sandeep Kumar Verma
University of Lucknow; University of Lucknow; University of Lucknow
The main goal of the paper is the introduction of the notion of conformal hemi-slant submersions from almost contact metric manifolds onto Riemannian manifolds. It is a generalization of conformal anti-invariant submersions, conformal semi-invariant submersions and conformal slant submersions. Our main focus is conformal hemi-slant submersion from cosymplectic manifolds. We tend also study the integrability of the distributions involved in the definition of the submersions and the geometry of their leaves. Moreover, we get necessary and sufficient conditions for these submersions to be totally geodesic, and provide some representative examples of conformal hemi-slant submersions.
Keywords: Cosymplectic manifold, hemi-slant submersion, conformal hemi-slant submersion
MSC numbers: Primary 53C15, 53C40, 53C42, 53C25
© 2022. The Korean Mathematical Society. Powered by INFOrang Co., Ltd